# SDR USAASB03057

- Difficulty date: April 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FOUND THE LEFT AFT FUSELAGE EMERGENCY EXIT LIGHT WITH A DEFECTIVE REFLECTOR.  MAINTENANCE REPLACED THE REFLECTOR.  (M)
